Brief Records : EPA National Library Catalog

Items Found: 2
Showing Items: 1 - 2
Your Search: (SUBJECT=Rocks Permeability Mathematical models)

Document Number: 1 Full Record
Main Title Flow and transport in porous media and fractured rock : from classical methods to modern approaches /
Author Sahimi, Muhammad.
Publisher VCH,
Year Published 1995
OCLC Number 32049710
ISBN 3527292608; 9783527292608
Subjects Porous materials--Mathematical models ; Transport theory--Mathematical models ; Groundwater flow--Mathematical models ; Rocks--Permeability--Mathematical models ; Bruchtektonik--(DE-588)4146728-0 ; Gestein--(DE-588)4020734-1 ; Porèoser Stoff--(DE-588)4046811-2 ; Strèomung--(DE-588)4058076-3 ; Mecanica e dinamica dos fluidos ; Matériaux poreux--Modèles mathématiques ; Transport, Théorie du--Modèles mathématiques ; Eaux souterraines--âEcoulement--Modèles mathématiques ; Roches--Perméabilité--Modèles mathématiques
Internet Access
Description Access URL
Table of contents
Contributor biographical information
Publisher description
Library Call Number Additional Info Location Last
EMBM  QC173.4.P67S36 1995 NRMRL/GWERD Library/Ada,OK 09/12/1997
Collation xiv, 482 p. : ill. ; 25 cm.

Document Number: 2 Full Record
Main Title Scheme for calculating flow in fractures using numerical grid generation in three-dimensional domains of complex shapes
Author Muralidhar, K.
Other Authors
Author Title of a Work
Long, Jane C. S.
Publisher Earth Sciences Division, Lawrence Berkeley Laboratory, University of California,
Year Published 1988
Report Number LBL-24453
OCLC Number 20242183
Subjects Rocks--Permeability--Mathematical models ; Fracture mechanics--Mathematical models ; Hydrogeology
Library Call Number Additional Info Location Last
EMBD  LBL-24453 NRMRL/GWERD Library/Ada,OK 09/17/1993
Collation xii, 137 p : ill. ; 25 cm.